Volume 9, June 2005
|Page(s)||74 - 97|
|Published online||15 November 2005|
Large deviations and support results for nonlinear Schrödinger equations with additive noise and applications
CREST-INSEE, URA D2200, 3 avenue Pierre Larousse, 92240
2 IRMAR, UMR 6625, Université de Rennes 1, Campus de Beaulieu, 35042 Rennes Cedex, France; email@example.com
Revised: 15 December 2004
Sample path large deviations for the laws of the solutions of stochastic nonlinear Schrödinger equations when the noise converges to zero are presented. The noise is a complex additive Gaussian noise. It is white in time and colored in space. The solutions may be global or blow-up in finite time, the two cases are distinguished. The results are stated in trajectory spaces endowed with topologies analogue to projective limit topologies. In this setting, the support of the law of the solution is also characterized. As a consequence, results on the law of the blow-up time and asymptotics when the noise converges to zero are obtained. An application to the transmission of solitary waves in fiber optics is also given.
Mathematics Subject Classification: 35Q51 / 35Q55 / 60F10 / 60H15
Key words: Large deviations / stochastic partial differential equations / nonlinear Schrödinger equations / white noise / projective limit / support theorem / blow-up / solitary waves.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.